MAUDE Adverse Event Report: AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; SAPPHIRE PULSE BLOWER

AGILITI HEALTH - ELLIS RAYE'S, INC DBA SIZEWISE MANUFACTURING; SAPPHIRE PULSE BLOWER
Model Number 61350002
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Agiliti was initially unable to confirm whether the device was manufactured by agiliti or to identify the specific unit involved until personnel went on site to visually confirm on (b)(6) 2026.Initial assessment indicates evidence consistent with a thermal event, but no immediate damage was noted in the unit.Root cause analysis is currently underway via (b)(4).
 
Event or Problem Description
The blower's control panel is exhibiting discoloration (turning black) and emitting a hot odor.The device remained operational; however, it was noted to feel hot during use.

Brand Name
RAYE'S, INC DBA SIZEWISE MANUFACTURING
Common Device Name
SAPPHIRE PULSE BLOWER
Manufacturer (Section D)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer (Section G)
AGILITI HEALTH - ELLIS
204 w 2nd st
ellis KS 67637
Manufacturer Contact
bethany schultz
204 w 2nd st
ellis, KS 67637
MDR Report Key25257538
Report Number1954156-2026-00005
Device Sequence Number18776942
Product Code FMR
UDI-Device Identifier00845699000432
UDI-Public00845699000432
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number61350002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown